Pascal and Francis Bibliographic Databases


Search results

Your search



A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34595

  • Page / 1384

Selection :

  • and

Resurrecting the asymptotics of linear recurrencesWIMP, J; ZEILBERGER, D.Journal of mathematical analysis and applications. 1985, Vol 111, Num 1, pp 162-176, issn 0022-247XArticle

On a theorem by Florek and Slater on recurrence properties of circle mapsLOHÖFER, G; MAYER, D.Publications of the Research Institute for Mathematical Sciences. Series A. 1990, Vol 26, Num 2, pp 335-357, issn 0034-5318, 23 p.Article

An efficient formula for linear recurrenceFIDUCCIA, C. M.SIAM journal on computing (Print). 1985, Vol 14, Num 1, pp 106-112, issn 0097-5397Article

Deciphering a linear congruential encryptionKNUTH, D. E.IEEE transactions on information theory. 1985, Vol 31, Num 1, pp 49-52, issn 0018-9448Article

Traitement du signal multirésolution: champs aléatoires gaussiens sur les arbres homogènes = Multiscale signal processing: gausian random fields on homogeneous treesClaus, Bernhard; Basseville, Michèle.1992, 211 p.Thesis

A direct proof of the functional Santaló inequalityLEHEC, Joseph.Comptes rendus. Mathématique. 2009, Vol 347, Num 1-2, pp 55-58, issn 1631-073X, 4 p.Article

Signs of terms in a combinatorial recursionTANNY, S. M; ZUCKER, M.SIAM journal on algebraic and discrete methods. 1983, Vol 4, Num 4, pp 437-441, issn 0196-5212Article

One-step recurrent terms in λ-β calculusSEKIMOTO, S; HIROKAWA, S.Theoretical computer science. 1988, Vol 56, Num 2, pp 223-231, issn 0304-3975Article

Some recurrences for sums of powers of binomial coefficientsPERLSTADT, M. A.Journal of number theory (Print). 1987, Vol 27, Num 3, pp 304-309, issn 0022-314XArticle

Suites récurrentes linéaires: terme général et idempotents = Linear recurrence sequences: General term and idempotentsAIT MOKHTAR, Ahmed.Comptes rendus. Mathématique. 2012, Vol 350, Num 7-8, pp 339-342, issn 1631-073X, 4 p.Article

Recursive computational algorithm for the generalized block-pulse operational matrixCHI-HSU WANG; MARLEAU, R. S.International Journal of Control. 1987, Vol 45, Num 1, pp 195-201, issn 0020-7179Article

Note sur la continuité de la projection dans les facteurs de Host-Kra = Note on the continuity of the projection in the Host―Kra factorsBERTAZZON, Jean-François.Comptes rendus. Mathématique. 2012, Vol 350, Num 13-14, pp 699-702, issn 1631-073X, 4 p.Article

An iterative recurrence formulaFINE, N. J.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 185-187, issn 0022-247XArticle

Recurrence relations based on minimization and maximizationKAPOOR, S; REINGOLD, E. M.Journal of mathematical analysis and applications. 1985, Vol 109, Num 2, pp 591-604, issn 0022-247XArticle

Recurrence of Markov branching processes with immigrationANYUE CHEN; RENSHAW, E.Stochastic processes and their applications. 1993, Vol 45, Num 2, pp 231-242, issn 0304-4149Article

The construction of a set of recurrence which is not a set of strong recurrenceFORREST, A. H.Israel Journal of Mathematics. 1991, Vol 76, Num 1-2, pp 215-228, issn 0021-2172Article

Comportements asymptotiques de fonctionnelles additives des processus de Markov récurrents au sens de HarrisMaaouia, Faîza; Revuz, Daniel.1987, 94 p.Thesis


Aitken-Steffensen acceleration and a new addition formula for Fibonacci numbersARAI, M; OKAMOTO, K; KAMETAKA, Y et al.Proceedings of the Japan Academy. Series A Mathematical sciences. 1986, Vol 62, Num 1, pp 5-7, issn 0386-2194Article

Les polynômes semi-classiques de classe zéro et de classe un = Semiclassical polynomials of class 0 and 1BACHENE, Messaoud.1985, 106 fThesis

A study of the recursion yn+1=yn+τynmSANZ-SERNA, J. M; VERWER, J. G.Journal of mathematical analysis and applications. 1986, Vol 116, Num 2, pp 456-464, issn 0022-247XArticle

On the distribution in a graph processHANDA, B. R; MOHANTY, S. G.Discrete mathematics. 1984, Vol 50, Num 2-3, pp 319-322, issn 0012-365XArticle

A general umbral calculus in infinitely many variablesBARNABEI, M; BRINI, A; NICOLETTI, G et al.Advances in mathematics (New York, NY. 1965). 1983, Vol 50, Num 1, pp 49-93, issn 0001-8708Article

Character sums and nonlinear recurrence sequencesBLACKBURN, Simon R; SHPARLINSKI, Igor E.Discrete mathematics. 2006, Vol 306, Num 12, pp 1126-1131, issn 0012-365X, 6 p.Article

Recurrence time and range for a generalized random walkWESTMAN, J. J.Journal of mathematical analysis and applications. 1984, Vol 98, Num 2, pp 400-407, issn 0022-247XArticle

  • Page / 1384